Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 163, NWS Lubbock, TX

June 3, 2012Briscoe County, Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 3, 2012, 6:44 PM CDT for Briscoe County, Hall County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 6:44 PM CDT (23:44 UTC)
Expired
Jun 3, 2012, 7:30 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 109 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS54 KLUB 032344
SVRLUB
TXC045-191-040030-
/O.NEW.KLUB.SV.W.0163.120603T2344Z-120604T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 730 PM CDT

* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR BRICE...OR 21 MILES WEST OF MEMPHIS...AND MOVING EAST AT 10
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3439 10066 3449 10094 3463 10106 3474 10106
      3475 10066
TIME...MOT...LOC 2343Z 270DEG 9KT 3470 10089

$$

JW
1 follow-up statement
855 
WWUS54 KLUB 040011
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
711 PM CDT SUN JUN 3 2012

TXC045-191-040030-
/O.CON.KLUB.SV.W.0163.000000T0000Z-120604T0030Z/
HALL TX-BRISCOE TX-
711 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BRISCOE AND NORTHWESTERN HALL COUNTIES UNTIL 730 PM CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF BRICE...OR 20 MILES NORTH OF QUITAQUE...MOVING EAST AT
15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRICE AND LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10066 3474 10066 3449 10070 3449 10094
      3463 10106 3470 10106 3475 10084 3475 10072
TIME...MOT...LOC 0011Z 253DEG 15KT 3464 10095

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 3, 3:44 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
344 PM CDT SUN JUN 3 2012

.SHORT TERM...
VIS SATELLITE IMAGE SHOWING CU DEVELOPING ALONG CONVERGENCE AXIS
FROM THE EASTERN PNHDL SOUTHWARD GENERALLY ALONG THE CAPROCK AND
INTO HALE COUNTY. SBCAPES IN THIS REGION ON THE ORDER OF 1000-2000
J/KG WITH EFFECTIVE SHEAR 25-40KT ACROSS MAINLY THE PANHANDLE. SHRTWV
TROUGH PROGRESSIVES SOUTHEAST FROM CENTRAL KS INTO THE PNHDL WILL
HELP ORGANIZATION OF STORMS FROM THE EASTERN PNHDL INTO THE NORTHERN
ROLLING PLAINS THROUGH THE EVE. FURTHER WEST...A MORE DEEPLY MIXED
AIR MASS WITH DEWPOINTS IN THE 40S EXISTS ACROSS THE SOUTH PLAINS
INTO THE FAR WESTERN ROLLING PLAINS. THIS AREA SHOULD SEE SOME
CONVECTIVE ACTIVITY LATE THIS AFTERNOON AND EVENING BUT WITH LESSER
UPPER LEVEL SUPPORT...MUCH SHORTER HODOGRAPH AND OVERALL LESS
INSTABILITY SHOULD BE MORE PULSE-TYPE AND PRIMARILY OUTFLOW DRIVEN.
ACTIVITY ACROSS THE SE PNHDL AND ROLLING PLAINS TO THE NORTHEAST OF
LUBBOCK SHOULD PROGRESS SOUTHEAST THROUGH THE EVENING WITH TENDENCY
FOR WEAKENING AS YOU BECOME FURTHER DISPLACED FROM THE BEST UPPER
SUPPORT AND LLJ AXIS EXPECTED TO EXTEND FROM FAR NW TX INTO CENTRAL
OK.

FOR MONDAY...A COLD FRONT...OUTFLOW ENHANCED BOUNDARY...WILL SPREAD
SOUTH ACROSS THE SOUTH PLAINS WITH DEEP EASTERLY FLOW IN PLACE BY
AFTERNOON. THIS WILL HELP MAINTAIN MOISTURE ALONG WITH UPSLOPE
ASCENT AND COOLER TEMPERATURES ALOFT TO GENERATE MORE THUNDERSTORMS
WITH AFTERNOON HEATING. BEST LOCATIONS SHOULD BE ACROSS THE SOUTHERN
SOUTH PLAINS AND EASTERN NEW MEXICO IN PROXIMITY TO BEST LOW LEVEL
FORCING ASSOCIATED WITH FRONT. TEMPERATURES ON MONDAY WILL COOL BACK
SOME WITH UPSLOPE FLOW AND EARLIER CLOUD DEVELOPMENT BUT STILL
REMAIN SEVERAL DEGREES ABOVE NORMAL GIVEN RESIDUAL WARM AIR AND
OVERALL DRY SOIL CONDITIONS ACROSS MUCH OF THE SOUTH PLAINS AND
ROLLING PLAINS.

&&

.LONG TERM...
MODELS CONTINUE TO BE A BIT ON THE WET SIDE TUESDAY AND WEDNESDAY
AND TO A LESSER EXTENT THURSDAY. UPSLOPE FLOW IN THE LOW LEVELS...
COOLING MID LEVEL TEMPS...WEAK FLOW ALOFT WITH AREA UNDERNEATH
WEAK RIDGING...AND A WEAKLY CAPPED AIR MASS SUGGEST POTENTIAL FOR
WEAKLY FORCED SCATTERED THUNDERSTORMS EACH DAY /MAINLY AFTN AND
EVENING/ BUT WITH LITTLE ORGANIZATION TO INCREASE CONFIDENCE IN
FAVORING ONE PART OF THE AREA OVER ANOTHER. STILL LOOKS LIKE 30 TO
40 PCT POPS IN ORDER TUESDAY THEN A LITTLE LOWER INTO 20 TO 30 PCT
RANGE FOR WEDNESDAY. CANNOT RULE OUT THURSDAY NOW AS THERE REMAINS
UNCERTAINTY REGARDING THE SPEED AT WHICH THE UPPER RIDGE WILL
STRENGTHEN. TOWARD THE END OF THE WEEK AND FOR NEXT WEEKEND WILL
LIKELY SEE UPPER RIDGE STRENGTHEN BUT FLATTEN WITH STRONGER
WESTERLY FLOW ALOFT LIKELY HELPING DRIVE THE DRYLINE EASTWARD
TOWARD THE ROLLING PLAINS. THIS SHOULD LEAD TO HOTTER TEMPS AND
POSSIBLY DRYLINE STORMS EAST...ALTHOUGH UNTIL ABLE TO OBTAIN A
BETTER HANDLE ON STRENGTH OF CAPPING INVERSION WILL KEEP POPS
BELOW MENTIONABLE LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  91  61  86  62 /  20  20  30  30  30
TULIA         64  90  64  86  63 /  20  20  30  30  30
PLAINVIEW     66  91  65  88  64 /  20  20  30  30  30
LEVELLAND     68  95  65  87  65 /  20  20  30  30  30
LUBBOCK       68  95  67  87  66 /  20  20  30  30  30
DENVER CITY   65  97  65  90  64 /  20  20  40  20  20
BROWNFIELD    68  96  67  88  64 /  20  20  30  30  30
CHILDRESS     68  96  69  90  67 /  30  20  30  30  30
SPUR          70  98  70  89  66 /  20  20  30  30  30
ASPERMONT     72  99  70  90  68 /  20  20  30  30  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

24/07
Hazardous weather outlook, Jun 3, 11:23 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1123 AM CDT SUN JUN 3 2012

TXZ021>044-041630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1123 AM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND MUCH
OF THE ROLLING PLAINS.

AN APPROACHING UPPER LEVEL DISTURBANCE...SURFACE PRESSURE TROUGH AND
DRYLINE WILL ALL COMBINE TO RESULT IN ISOLATED TO SCATTERED
THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON...MAINLY ACROSS THE
EXTREME SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS. SOME OF
THESE STORMS WILL HAVE THE CAPABILITY OF PRODUCING HAIL UP TO THE
SIZE OF GOLFBALLS AND WIND GUSTS UP TO 70 MPH.

FURTHER WEST ON THE CAPROCK...ISOLATED THUNDERSTORMS WITH VERY HIGH
CLOUD BASES MAY FORM DURING THE AFTERNOON HOURS. THESE STORMS
COULD ALSO POSE A DAMAGING WIND GUST THREAT OF UP TO 70 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

JW

In the hours before

Special weather statement, Jun 3, 5:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
502 PM CDT SUN JUN 3 2012

TXZ034-035-032230-
HOCKLEY-LUBBOCK-
502 PM CDT SUN JUN 3 2012

...STRONG THUNDERSTORMS DEVELOPING OVER LUBBOCK AND HOCKLEY
COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING OVER WESTERN LUBBOCK AND EASTERN
HOCKLEY COUNTIES WEST OF LUBBOCK. THESE STORMS WERE MOVING EAST AT
15 MPH.

THESE STORMS WILL PRODUCE VERY LITTLE RAINFALL THROUGH 530 PM...BUT
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE IF THESE
STORMS APPROACH YOUR LOCATION.

LAT...LON 3381 10170 3343 10178 3342 10225 3382 10215
TIME...MOT...LOC 2159Z 292DEG 4KT 3374 10209

JW
Special weather statement, Jun 3, 5:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT SUN JUN 3 2012

TXZ035-032300-
LUBBOCK-
530 PM CDT SUN JUN 3 2012

...STRONG THUNDERSTORMS OVER LUBBOCK COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CENTRAL
LUBBOCK COUNTY TO EXTREME SOUTHWESTERN LUBBOCK COUNTY...MOVING EAST
AT 15 MPH.

WINDS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THESE STORMS.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 3 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 3358 10208 3383 10195 3383 10171 3341 10190
      3341 10207
TIME...MOT...LOC 2227Z 283DEG 4KT 3378 10181 3346 10205

JW
Special weather statement, Jun 3, 5:55 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
555 PM CDT SUN JUN 3 2012

TXZ024-025-032315-
BRISCOE-HALL-
555 PM CDT SUN JUN 3 2012

...STRONG THUNDERSTORM OVER HALL AND BRISCOE COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN BRISCOE COUNTY AND
NORTHWESTERN HALL COUNTY...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL LIGHTNING ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3475 10090 3475 10065 3460 10096 3475 10108
TIME...MOT...LOC 2253Z 238DEG 14KT 3469 10096

JW
Special weather statement, Jun 3, 6:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
601 PM CDT SUN JUN 3 2012

TXZ029-035-032330-
HALE-LUBBOCK-
601 PM CDT SUN JUN 3 2012

...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING
ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS OVER THE
CENTRAL SOUTH PLAINS...FROM 4 MILES EAST OF ABERNATHY...OVER
NORTHERN LUBBOCK...AND NEAR WOLFFORTH...MOVING TO THE EAST AT 15 MPH.

WIND GUSTS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING...
ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 3410 10161 3352 10161 3345 10207 3391 10207
TIME...MOT...LOC 2259Z 268DEG 11KT 3385 10177

05
Special weather statement, Jun 3, 6:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
622 PM CDT SUN JUN 3 2012

TXZ024-025-032345-
BRISCOE-HALL-
622 PM CDT SUN JUN 3 2012

...STRONG THUNDERSTORMS CONTINUE OVER HALL AND BRISCOE  COUNTIES...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES NORTH OF QUITAQUE...MOVING EAST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED 10 MILES NORTH OF
QUITAQUE...ALSO MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3475 10056 3434 10069 3434 10108 3475 10107
TIME...MOT...LOC 2321Z 288DEG 5KT 3467 10091

JW
Special weather statement, Jun 3, 6:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
632 PM CDT SUN JUN 3 2012

TXZ029-035-040000-
HALE-LUBBOCK-
632 PM CDT SUN JUN 3 2012

...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING
ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS CENTERED
9 MILES NORTHEAST OF ABERNATHY...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING...SHOULD BE EXPECTED FROM THUNDERSTORMS IN THIS AREA.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 3409 10157 3367 10157 3361 10192 3400 10184
TIME...MOT...LOC 2331Z 268DEG 7KT 3390 10169

05

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM CDTSpecial Weather StatementLUBCastro16 min
Jun 2, 7:23 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb37 min
Jun 2, 8:06 PM CDTSpecial Weather StatementLUBParmer24 min
Jun 2, 8:11 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb49 min
Jun 2, 9:02 PM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Floyd, Hale, Lamb and 2 more43 min
Jun 3, 12:16 AM CDTSpecial Weather StatementLUBChildress29 min
Jun 3, 5:02 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 3, 5:30 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 3, 5:55 PM CDTSpecial Weather StatementLUBDonley20 min
Jun 3, 6:01 PM CDTSpecial Weather StatementLUBLubbock29 min
Jun 3, 6:22 PM CDTSpecial Weather StatementLUBHall23 min
Jun 3, 6:32 PM CDTSpecial Weather StatementLUBHale28 min
Jun 3, 6:59 PM CDTSpecial Weather StatementLUBFloyd31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.